# SDR COMA2009022350083

- Difficulty date: February 21, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N408CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7440
- Aircraft time: 21,188 hours, 17,438 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 601R5122623
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG TO ALB APPLIED RUDDER TRIM TO THE LEFT, TRIM CONTINUED TO RUN AND HAD TO BE STOPPED.  RE-CENTERED TRIM, NO FURTHER INCIDENCE.  A/C RETURNED TO CVG LANDED SAFELY.  FOUND RUDDER TRIM KNOB DRAGGING ON FACE PLATE AND WOULD NOT SPRING BACK.  REPLACED AILERON/RUDDER TRIM CONTROL PANEL.
